# SDR VNAA202402050013

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,614 hours, 18,286 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AV67021462004
- Condition: Worn
- Location: Bs 349 S1-2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FRAME 349.00 BTW STGR 1 TO STGR 2 RH.  WEAR ON FRAME 349.00 BTW STGR 1 TO STGR 2 RH WAS BLENDED OUT PER CRJ 900 SRM 51-12-00-001-001-A01 AND EVALUATED WITHIN LIMITS PER CRJ-900 SRM 53-21-23-101-001-A02
